MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161009
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).Replacement of driver board and control board resolved the issue.
 
Event or Problem Description
The following was reported to hamilton medical ag: "device came in with tes 231022 and 231036 and tfs 444004, 431002 & 285002.It was also failing the self test.The control board and driver board were replaced.All codes cleared and all tests passed.Device has gone back into service." no patient involvement.The case has not been reviewed yet by hamilton medical ag, therefore the failure description could not be confirmed yet.So far no relation to the device has been established.
 
Additional Manufacturer Narrative
Investigation outcome: the device alarmed for 'tf341009 pventpressuresensordefect' followed by various other technical events and failed the self test at start-up.The failure occurred multiple times on (b)(6) 2025.Later, in service software the device failed 'binary valve test' and 'autozero vent test'.It also alarmed for 'tf444004 voltage out of range' in service software multiple times.No patient involvement.The self-test functioned correctly, however, the test was not passed.The self-test is performed during the ventilator's startup process, prior to patient connection.This test ensures that the ventilator's components, including alarms, sensors, and circuits, are functioning correctly.It is a standard safety feature to ensure that the ventilator is functioning correctly before it's used on a patient.A failed self-test does not indicate a malfunction but rather was designed to prevent it.It serves as a security check to ensure all systems are functioning properly.If self-test is failed, it does not imply immediate danger, but rather alert an issue that needs to be addressed to prevent future problems.In conclusion, a failed self-test is not an immediate or critical failure, but part of the pre-emptive safety and maintenance measure.As soon as the underlying issue is addressed properly, the ventilator can be safely used on patients.Local service engineer identified driver board and control board as defective components.Replacement of these parts resolved the issue.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof mueller
via crusch 8
bonaduz 
MDR Report Key22505439
Report Number3001421318-2025-00694
Device Sequence Number21182930
Product Code CBK
UDI-Device Identifier07630002806091
UDI-Public(01)07630002806091(11)220118(240)161009
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161009
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown